acne and allergy, worse with medicationHello, my name is diego, and i'm a pulsatilla man.
I came to a homeopathy proffesional because of eye allergy problems. I have got great improvements of my condition, but every month she prescribes a pulsatilla dose as a reinforcement to the treatment. This last occasion I was perfectly healthy, and when I took it my allergy came back, i started coughing and my acne get worse, i've got many pus-filled pimples.
Anyway, my question is, is this a good signal? does it mean that the treatment keeps working?
diegoyogui2 on 2007-03-28
♡ deoshlok last decade
diegoyogui2 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.